Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2021 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2021) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9311 | OA
Finite-memory strategies in POMDPs with long-run average objectives
K. Chatterjee, R.J. Saona Urmeneta, B. Ziliotto, Mathematics of Operations Research (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9036 | OA
The metric property of the quantum Jensen-Shannon divergence
D. Virosztek, Advances in Mathematics 380 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 9196
Modelled distributions of Triebel–Lizorkin type
S. Hensel, T. Rosati, Studia Mathematica 252 (2020) 251–297.
View | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 8419
On the integrability of Birkhoff billiards
V. Kaloshin, A. Sorrentino, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 376 (2018).
View | DOI
 

2014 | Journal Article | IST-REx-ID: 8500
Arnol′d diffusion in a pendulum lattice
V. Kaloshin, M. Levi, M. Saprykina, Communications on Pure and Applied Mathematics 67 (2014) 748–775.
View | DOI
 

2014 | Journal Article | IST-REx-ID: 8501
Generic fast diffusion for a class of non-convex Hamiltonians with two degrees of freedom
A. Bounemoura, V. Kaloshin, Moscow Mathematical Journal 14 (2014) 181–203.
View | DOI | arXiv
 

2014 | Journal Article | IST-REx-ID: 9166 | OA
Light-activated self-propelled colloids
J.A. Palacci, S. Sacanna, S.-H. Kim, G.-R. Yi, D.J. Pine, P.M. Chaikin, Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 372 (2014).
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 

2012 | Journal Article | IST-REx-ID: 8504
A Cr unimodal map with an arbitrary fast growth of the number of periodic points
V. Kaloshin, O.S. KOZLOVSKI, Ergodic Theory and Dynamical Systems 32 (2012) 159–165.
View | DOI
 

2011 | Journal Article | IST-REx-ID: 8505 View | DOI
 

2008 | Journal Article | IST-REx-ID: 8510
An example of Arnold diffusion for near-integrable Hamiltonians
V. Kaloshin, M. Levi, Bulletin of the American Mathematical Society 45 (2008) 409–427.
View | DOI
 

2007 | Journal Article | IST-REx-ID: 8511 View | DOI
 

2004 | Journal Article | IST-REx-ID: 8517
A limit shape theorem for periodic stochastic dispersion
D. Dolgopyat, V. Kaloshin, L. Koralov, Communications on Pure and Applied Mathematics 57 (2004) 1127–1158.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 8519
The existential Hilbert 16-th problem and an estimate for cyclicity of elementary polycycles
V. Kaloshin, Inventiones Mathematicae 151 (2003) 451–512.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 8521
A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II
V. Kaloshin, B.R. Hunt, Electronic Research Announcements of the American Mathematical Society 7 (2001) 28–36.
View | DOI
 

2001 | Journal Article | IST-REx-ID: 8522
A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I
V. Kaloshin, B.R. Hunt, Electronic Research Announcements of the American Mathematical Society 7 (2001) 17–27.
View | DOI
 

Filters and Search Terms

keyword="General Mathematics"

Search

Filter Publications